MathSciNet Relay Station
MathSciNet bibliographic data
MR1625826 (99e:47041) 47B50 (47A40 47N50 81U99)
Riss, Uwe Volker Extension of the Hilbert space by $J$-unitary transformations. Helv. Phys. Acta 71 (1998), no. 3, 288–313.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement